# SDR AALA2019041649005

- Difficulty date: April 12, 2019
- Submitted: April 16, 2019
- Operation: Air carrier
- Aircraft: N920AN
- Make and model: Boeing 737823
- Aircraft serial: 29521
- Aircraft time: 57,499 hours, 23,341 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory E
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT LAVATORY E, SMOKE DETECTOR WENT INTO ALARM IN FLIGHT. A PASSENGER WAS IN THE LAVATORY, SUSPECTED OF VAPING. ALARM CEASED WHEN FLIGHT ATTENDANTS OPENED DOOR. NO VISIBLE SMOKE, PASSENGER DENIED VAPING/SMOKING. MAINTENANCE PERFORMED SATISFACTORY LAVATORY SMOKE DETECTOR TEST PER AMM 26-14-00.
